SciELO - Scientific Electronic Library Online

 
vol.19 número2PRINCIPAL NORMAL SPECTRAL VARIATIONS OF SPACE CURVESTHE PERIOD FUNCTION IN A CLASS OF QUADRATIC KOLMOGOROFF SYSTEMS índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.19 n.2 Antofagasta ago. 2000

http://dx.doi.org/10.4067/S0716-09172000000200005 

FIXED POINT PARAMETERS FOR MÖBIUS GROUPS *

RUBÉN A . HIDALGO
Universidad Técnica Federico Santa María - Chile

 

References

[1] W. Abikoff, The real analytic theory of Teichmüller space, Lecture Notes in Mathematics 820, Springer, (1980).         [ Links ]

[2] R.A. Hidalgo, The noded Schottky space I, Proc. London Math. Soc. 73, pp. 385-403, (1996).         [ Links ]

[3] R.A. Hidalgo and G. Labbe, Fixed point parameters for Teichmüller space of closed Riemann surfaces, Revista Proyecciones19, pp. 65-94, (2000).         [ Links ]

[4] B. Maskit, Parameters for Fuchsian groups I: Signature (0,4), Holomorphic Functions and Moduli II, pp. 251-265. Math. Sci. Res. Inst. Pub. 11. Springer - Verlag, New York, (1988).         [ Links ]

[5] B. Maskit, Parameters for Fuchsian groups II: topological type (1,1), Annal. Acad. Sci. Fenn. Ser. A.I. 14, pp. 265-275, (1990).         [ Links ]

[6] B. Maskit, New parameters for fuchsian groups of genus two. Preprints.         [ Links ]

[7] B. Maskit, Kleinian Groups, Grundlehren der Mathematischen Wissenschaften, Vol. 287, Springer - Verlag, Berlin, Heildelberg, New York, (1988).         [ Links ]

[8] I. Kra and B. Maskit, The deformation space of a Kleinian group, Amer. J. Math. 103, pp. 1065-1102, (1980).         [ Links ]

[9] C. Min, New parameters of Teichmüller spaces of Riemann surfaces of genus two, Ann. Acad. Scie. Fenn., Series A.I. Mathematica,17 (1992).         [ Links ]

*Partially supported by projects Fondecyt 1000715, UTFSM 991223 and a Presidential Chair on geometry

Received : March, 2000.

Rubén A. Hidalgo
Departamento de Matemática
Universidad Técnica Federico Santa María
Casilla 110-V
Valparaíso
Chile

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons